# SDR 96FDEA00284

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1080-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-100-01-4), BS 1080 TO 1110 STR 26 LT AND RT.  ALSO, DEEP GOUGES ON EXTERIOR SKIN.  MECHANICALLY REMOVED CORROSION FROM EXTERIOR SKIN, BS 1080 TO 1110 STR 26 LT AND RT.  FOUND A 1.5 INCH BY 1.5 INCH AREA AT STR 27L BS 1090 TO BE OUT OF LIMITS PER FEDEX SRM 53-30-1.  ALL OTHER AREAS TO BE WITHIN LIMITS.  REPAIRED SKIN AT BS 1091 STR 27L PER FEDEX SRM 53-30-3.
